Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 35, NWS Milwaukee, WI

April 7, 2016

NWS Milwaukee, WI issued this small craft advisory at Apr 7, 2016, 9:13 PM CDT. It took effect at Apr 8, 2016, 12:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 7, 2016, 9:13 PM CDT (02:13 UTC)
In effect from
Apr 8, 2016, 12:00 PM CDT
Expired
Apr 8, 2016, 7:00 PM CDT
In force
7 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

137 
WHUS73 KMKX 080213
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
913 PM CDT THU APR 7 2016

...STRONG NORTHWEST TO NORTH WINDS FRIDAY AND FRIDAY NIGHT...

.LOW PRESSURE TRACKING ACROSS THE GREAT LAKES WILL BRING STRONG
NORTHWEST TO NORTH WINDS FRIDAY AND FRIDAY NIGHT. 

LMZ643-081015-
/O.CAN.KMKX.SC.Y.0034.000000T0000Z-160408T0300Z/
/O.NEW.KMKX.SC.Y.0035.160408T1400Z-160409T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
913 PM CDT THU APR 7 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 9 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO
9 AM CDT SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS: BECOMING NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO AROUND 30
  KNOTS IN THE LATE MORNING AND AFTERNOON. NORTH WIND 15 TO 25
  KNOTS WITH GUSTS TO 30 KNOTS FRIDAY NIGHT.

* WAVES: 3 TO 5 FEET BUILDING TO 5 TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-081015-
/O.CAN.KMKX.SC.Y.0034.000000T0000Z-160408T0300Z/
/O.NEW.KMKX.SC.Y.0035.160408T1400Z-160409T1700Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
913 PM CDT THU APR 7 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO NOON CDT
SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO
NOON CDT SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS: BECOMING NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO AROUND 30
  KNOTS IN THE LATE MORNING AND AFTERNOON. NORTH WIND 15 TO 25
  KNOTS WITH GUSTS TO 30 KNOTS FRIDAY NIGHT.

* WAVES: 3 TO 5 FEET BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
3 follow-up statements
491 
WHUS73 KMKX 080832
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 AM CDT FRI APR 8 2016

...BRISK NORTHWEST TO NORTH WINDS THIS AFTERNOON AND TONIGHT...

.BRISK NORTHERLY WINDS WILL DEVELOP THIS AFTERNOON AFTER LOW
PRESSURE TRACKS SOUTHEASTWARD ACROSS CENTRAL LAKE MICHIGAN. THE
BRISK NORTH WINDS WILL CONTINUE TONIGHT AND BUILD HIGH WAVES THAT
WILL LAST INTO SATURDAY MORNING. 

LMZ643-081645-
/O.EXT.KMKX.SC.Y.0035.160408T1700Z-160409T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
332 AM CDT FRI APR 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 9 AM CDT
SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 9 AM
CDT SATURDAY. 

* WINDS: BECOMING NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO AROUND 30
  KNOTS IN THE AFTERNOON. NORTH WIND 15 TO 25 KNOTS WITH GUSTS TO
  30 KNOTS TONIGHT.

* WAVES: 2 TO 4 FEET TODAY BUILDING TO 3 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-081645-
/O.EXT.KMKX.SC.Y.0035.160408T1700Z-160409T1700Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
332 AM CDT FRI APR 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO NOON CDT
SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO NOON
CDT SATURDAY. 

* WINDS: BECOMING NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO AROUND 30
  KNOTS IN THE AFTERNOON. NORTH WIND 15 TO 25 KNOTS WITH GUSTS TO
  30 KNOTS TONIGHT.

* WAVES: 2 TO 4 FEET TODAY BUILDING TO 3 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX
MG
583 
WHUS73 KMKX 081427
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 AM CDT FRI APR 8 2016

...BRISK NORTHWEST TO NORTH WINDS THIS AFTERNOON AND TONIGHT...

.BRISK NORTHERLY WINDS WILL DEVELOP THIS AFTERNOON...AFTER LOW
PRESSURE TRACKS SOUTHEASTWARD ACROSS CENTRAL LAKE MICHIGAN. THE
BRISK NORTH WINDS WILL CONTINUE TONIGHT...AND BUILD HIGH WAVES
THAT WILL LAST INTO SATURDAY MORNING.

LMZ643-082230-
/O.CON.KMKX.SC.Y.0035.160408T1700Z-160409T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
927 AM CDT FRI APR 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT
SATURDAY...

* WINDS: BECOMING NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO AROUND 
  30 KNOTS IN THE AFTERNOON. NORTH WIND 15 TO 25 KNOTS WITH 
  GUSTS TO 30 KNOTS TONIGHT. 

* WAVES: 2 TO 4 FEET TODAY...BUILDING TO 3 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-082230-
/O.CON.KMKX.SC.Y.0035.160408T1700Z-160409T1700Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
927 AM CDT FRI APR 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT
SATURDAY...

* WINDS: BECOMING NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO AROUND 
  30 KNOTS IN THE AFTERNOON. NORTH WIND 15 TO 25 KNOTS WITH 
  GUSTS TO 30 KNOTS TONIGHT. 

* WAVES: 2 TO 4 FEET TODAY...BUILDING TO 3 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
197 
WHUS73 KMKX 082046
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 PM CDT FRI APR 8 2016

...BRISK NORTHWEST WINDS BECOMING NORTHEAST THIS EVENING...

.GUSTY NORTHWEST WINDS WILL ABRUPTLY SHIFT TO THE NORTHEAST FROM
NORTH TO SOUTH LATE THIS AFTERNOON INTO THE EARLY EVENING. THE
WIND SHIFT WILL OCCUR ALONG A COLD FRONT. GALE FORCE GUSTS ARE
EXPECTED DURING THE EVENING HOURS. WINDS WILL GRADUALLY BACK TO
THE NORTH OVERNIGHT AS THEY DIMINISH BELOW GALE FORCE. 

LMZ643-090500-
/O.EXT.KMKX.SC.Y.0035.000000T0000Z-160408T2200Z/
/O.NEW.KMKX.GL.W.0010.160408T2200Z-160409T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
346 PM CDT FRI APR 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT UNTIL 1 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 1 AM CDT SATURDAY. THE
SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHWEST 15 TO 25 KNOTS...ABRUPTLY BECOMING NORTHEAST UP
  TO 30 KNOTS WITH GALE FORCE GUSTS UP TO 35 KNOTS LATE IN THE
  AFTERNOON AND EVENING. NORTH WINDS 15 TO 25 KNOTS WITH GUSTS TO
  30 KNOTS AFTER MIDNIGHT.

* WAVES: 3 TO 5 FEET BUILDING TO 5 TO 7 FEET THIS EVENING... THEN
  SUBSIDING TO 4 TO 6 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ644>646-090500-
/O.EXT.KMKX.SC.Y.0035.000000T0000Z-160409T0000Z/
/O.NEW.KMKX.GL.W.0010.160409T0000Z-160409T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
346 PM CDT FRI APR 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM
CDT SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
7 PM CDT THIS EVENING. 

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS...
  ABRUPTLY BECOMING NORTHEAST TO 30 KNOTS WITH GALE FORCE GUSTS TO
  35 KNOTS EARLY IN THE EVENING. NORTH WINDS 15 TO 25 KNOTS WITH
  GUSTS TO 30 KNOTS AFTER MIDNIGHT.

* WAVES: 3 TO 4 FEET BUILDING TO 5 TO 8 FEET IN THE EVENING...
  THEN SUBSIDING TO 4 TO 6 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
MRC/WOOD

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 2:50 PM CDT, 6 hours 23 minutes earlier.

Area forecast discussion, Apr 7, 2:50 PM CDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
250 PM CDT THU APR 7 2016

.TONIGHT AND FRIDAY - CONFIDENCE...MEDIUM
WATER VAPOR SHOWS PRIMARY MID LEVEL LOW LIFTING NEWD FROM THE ERN
LAKES. STRONGLY NW FLOW PERSISTS ACROSS THE WRN GRT LAKES WITH A
VIGOROUS SHORTWAVE SLATED TO ARRIVE INTO SRN WI FRI AFTN. RADAR
TRENDS SHOW A CONTINUED DECREASING TREND TO THE SHSN/FLURRIES ACRS
SERN WI. DCVA AND SOME WAA ARRIVE LATER TONIGHT AND MODELS DEVELOP
A NORTH/SOUTH BAND OF SNOW AND BRING THIS ACROSS THE AREA AFTER 06Z
AND INTO THE EASTERN CWA THROUGH THE EARLY MORNING HOURS ON FRIDAY.
PASSAGE OF SFC/850 FRONTS WILL LEAD TO WINDY CONDITIONS. STG VORT MAX
TO KEEP LIKELY SNOW POTENTIAL IN THE NE CWA WITH LESSER CHANCES INTO
THE SW CWA. GIVEN QPF NUMBERS AND EXPECTED RATE OF FALL WOULD EXPECT
TO SEE SOME GRASSY ACCUMULATIONS. IN ADDITION...CHILLY 925 TEMPS BELOW
ZERO CELSIUS AND CLOUD COVER WILL KEEP TEMPS MOSTLY IN THE UPPER 30S
FOR HIGHS...A BLEND BETWEEN 3 HOURLY MOS TEMPS FROM THE NAM/GFS.

.FRIDAY NIGHT...FORECAST CONFIDENCE IS HIGH.

THE LINGERING DEEP CYCLONIC FLOW AND EXITING SFC TROUGH WILL KEEP
THE THREAT OF SOME LIGHT SNOW GOING INTO THE EVENING. WE COULD SEE
AN ADDITIONAL 1/2 INCH OR SO IN THE FAR SOUTHEAST BEFORE IT ENDS
BY MIDNIGHT.

THE COLD ADVECTION IN THE WAKE OF THE LOW IS QUITE STRONG AND WE
SHOULD SEE LOWS DROP INTO THE LOWER 20S...A GOOD 10 DEGREES BELOW
NORMAL.

.SATURDAY...FORECAST CONFIDENCE IS HIGH.

HIGH PRESSURE IS TIMED PERFECTLY FOR SATURDAY AND SHOULD BRING AT
LEAST A PERIOD OF MORNING AND EARLY AFTERNOON SUNSHINE. TEMPS WILL
REMAIN CHILLY IN THE MID 30S TO LOWER 40S. THOSE COULD GO UP
HIGHER WITH THE SUNSHINE...BUT I/VE TRIED TO ACCOUNT FOR THAT
ALREADY.

SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE IS MEDIUM.

SURFACE CYCLOGENESIS OVER THE HIGH PLAINS WILL PUSH THE RIDGE
QUICKLY EAST OF US BY EVENING. THE LOW LEVEL H8 JET REALLY
STRENGTHENS OVER THE MISSOURI RIVER VALLEY...40-50KTS...THEN
LEANS INTO SOUTHERN WISCONSIN BY 12Z SUNDAY. THE ASSOCIATED DEEP
WARM AIR ADVECTION IS IMPRESSIVE ALONG WITH THE POSITIVE MOISTURE
FLUX. THE SOUNDINGS SHOW DEEP SATURATION WITH PW/S CLIMBING TO .75
TO .85 INCH BY MORNING. THE MODELS ARE IN PRETTY GOOD AGREEMENT
WITH HOW THIS WILL UNFOLD. TEMPERATURE PROFILES REMAIN COLD ENOUGH
TO BRING THE THREAT OF A WINTRY MIX. IN GENERAL...MAINLY RAIN IS
EXPECTED FAR SOUTHWEST OF MADISON...WHILE LIGHT SNOW IS EXPECTED
NORTH OF MILWAUKEE. IN BETWEEN...INCLUDING THE MADISON METRO
AREA...WE COULD SEE A PERIOD OF SNOW...SLEET AND FREEZING RAIN AS
THE TEMPERATURE PROFILE GRADUALLY MODIFIES IN THE WAA. SOME LIGHT
ICE ACCUMULATIONS CAN/T BE RULED OUT.

THE PRECIP WILL CONTINUE ON SUNDAY WITH A DIMINISHING TREND BY
AFTERNOON AS A COLD FRONT/SFC TROUGH PUSH THROUGH. WE WILL STILL
HAVE SOME MIX POTENTIAL IN THE EAST FOR A FEW HOURS AFTER
SUNRISE...BUT THEN THINGS WARM UP ENOUGH FOR ALL RAIN ACROSS
SOUTHERN WISCONSIN.

.MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE IS HIGH.

HIGH PRESSURE CONTINUES TO BE THE MAIN FOCUS FOR NEXT WEEK. WE
ENTER A QUIET TREND WE HAVEN/T SEEN IN A WHILE. IT SHOULD BE DRY
THIS PERIOD WITH TEMPERATURES STARTING OUT BELOW NORMAL...THEN
GRADUALLY CLIMBING AS HIGH PRESSURE MOVES EAST AND WE GET INTO THE
WARMER RETURN FLOW.

&&

.AVIATION/00Z TAFS/...WIDESPREAD MVFR CIGS TRENDING A BIT INTO THE VFR
CATEGORY. CLOUD COVER WIDESPREAD ASSOC WITH LOW LEVEL THERMAL TROUGH
AND MID LEVEL CYCLONIC FLOW. SHSN/FLURRIES EXITING SE WI. MVFR AND
SOME VFR CLOUD COVER WILL PERSIST INTO THE NIGHT. APPCH SHORTWAVE WITH
DCVA AND LOWER LEVEL WAA WILL RESULT IN A NORTH/SOUTH BAND OF SNOW LATER
TNGT INTO FRI MRNG. EXPECTING IFR CIGS/VSBYS WITH THIS QUICK HITTING BAND
OF SNOW. STG VORT MAX AND LOW LEVEL COLD FRONT WILL KEEP SNOW CHANCES
GOING FOR MUCH OF THE DAY...THOUGH A BREAK EXPECTED AFTER INITIAL BAND
MOVES THROUGH. PASSAGE OF COLD FRONT IN THE MRNG WILL RESULT IN A GUSTY
NW WIND REGIME THAT WILL SHIFT TO THE NORTH.

&&

.MARINE...A SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO THE EVENING.
BRISK NNWLY WINDS ARE EXPECTED TO LINGER IN THE WAKE OF LOW PRESSURE
MOVING EAST FROM THE EASTERN LAKES. ANOTHER SMALL CRAFT WILL BE NEEDED
FRIDAY INTO FRIDAY EVENING AS ANOTHER TIGHTENING PRESSURE GRADIENT
SETS UP AS ANOTHER LOW PRESSURE SYSTEM PASSES TO OUR EAST AND
SOUTHEAST.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643>646.

&&

TONIGHT/FRIDAY AND AVIATION/MARINE...COLLAR
FRIDAY NIGHT THROUGH THURSDAY...DAVIS
Hazardous weather outlook, Apr 7, 3:20 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CDT THU APR 7 2016

WIZ046-047-051-052-056>060-062>072-082030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
320 PM CDT THU APR 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS.

LMZ643>646-082030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
320 PM CDT THU APR 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT INTO THIS EVENING DUE TO
BRISK NORTHERLY WINDS AND HIGH WAVES. THE WINDS AND WAVES WILL
DIMINISH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

BRISK NORTHWEST TO NORTH WINDS AND HIGH WAVES WILL LIKELY BRING
SMALL CRAFT ADVISORY CONDITIONS FOR FRIDAY AFTERNOON AND NIGHT AS
A STRONG COLD FRONT MOVES ACROSS THE REGION. A FEW GALE GUSTS ARE
POSSIBLE.

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 11:21 AM CDTWinter Weather AdvisoryMKXDodge, Fond du Lac, Jefferson, Milwaukee, Ozaukee, Sheboygan and 2 more11 hr
Apr 8, 3:46 PM CDTGale WarningMKX8 hr

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.